Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can this happen? PPD question

Posted by on Dec. 15, 2008 at 7:34 PM
  • 0 Replies
  • 326 Total Views

Can a child taking too much ADHD meds cause PPD signs?

I did not see any signs of anything odd until after the meds, ex. lining up his cars, not playing or talking to others avioding busy places, talking through you,talking about the same stuff over and over, hand flapping, avoiding eye contact etc.

We did see a devel. ped and he said he did not see any signs of autism in my son, (because he scored 125 on his IQ test) that he was just over medicated.. We have changed meds and lowered the dose to 7.5mg ritalin twice a day and  I have seen amazing results in a short time on this new med and dose, but I wonder was it the old meds doing it or the meds bring it out?

Should I get a second opinion?  I do have an apt. with a neuro on the 22nd.

I am confused, so may diffrent professionals are telling me diffrent things.

My son was on 50mg of vyvanse he is 6 years old, 4ft tall and 46 lbs.

by on Dec. 15, 2008 at 7:34 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies:
There are no replies to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)